-
1
-
-
34250104306
-
A block spin construction of ondelettes, part I: Lemarié functions
-
G. BATTLE, A block spin construction of ondelettes, part I: Lemarié functions, Comm. Math. Phys., 110 (1987), pp. 601-615.
-
(1987)
Comm. Math. Phys.
, vol.110
, pp. 601-615
-
-
Battle, G.1
-
3
-
-
21344488909
-
On the construction of multivariate (pre)wavelets
-
_, On the construction of multivariate (pre)wavelets, Constr. Approx., 9 (1993), pp. 123-166.
-
(1993)
Constr. Approx.
, vol.9
, pp. 123-166
-
-
-
4
-
-
84872431745
-
A cardinal spline approach to wavelets
-
C. K. CHUI AND J. Z. WANG, A cardinal spline approach to wavelets, Proc. Amer. Math. Soc., 113 (1991), pp. 785-793.
-
(1991)
Proc. Amer. Math. Soc.
, vol.113
, pp. 785-793
-
-
Chui, C.K.1
Wang, J.Z.2
-
5
-
-
0003833285
-
-
Society for Industrial and Applied Mathematics, Philadelphia
-
I. DAUBECHIES, Ten Lectures on Wavelets, Society for Industrial and Applied Mathematics, Philadelphia, 1992.
-
(1992)
Ten Lectures on Wavelets
-
-
Daubechies, I.1
-
6
-
-
84966252352
-
Decay rates for inverses of banded matrices
-
S. DEMKO, W. F. Moss, AND P. W. SMITH, Decay rates for inverses of banded matrices, Math. Comp., 43 (1984), pp. 491-499.
-
(1984)
Math. Comp.
, vol.43
, pp. 491-499
-
-
Demko, S.1
Moss, W.F.2
Smith, P.W.3
-
7
-
-
0030560155
-
Construction of orthogonal wavelets using fractal interpolation functions
-
G. C. DONOVAN, J. S. GERONIMO, D. P. HARDIN, AND P. R. MASSOPUST, Construction of orthogonal wavelets using fractal interpolation functions, SIAM J. Math. Analysis, 27 (1996), pp. 1158-1192.
-
(1996)
SIAM J. Math. Analysis
, vol.27
, pp. 1158-1192
-
-
Donovan, G.C.1
Geronimo, J.S.2
Hardin, D.P.3
Massopust, P.R.4
-
8
-
-
0001544864
-
Fractal functions and wavelet expansions based on several scaling functions
-
J. S. GERONIMO, D. P. HARDIN, AND P. R. MASSOPUST, Fractal functions and wavelet expansions based on several scaling functions, J. Approx. Theory, 78 (1994), pp. 373-401.
-
(1994)
J. Approx. Theory
, vol.78
, pp. 373-401
-
-
Geronimo, J.S.1
Hardin, D.P.2
Massopust, P.R.3
-
9
-
-
0006841979
-
On the asymptotic distribution of eigenvalues of banded matrices
-
J. S. GERONIMO, E. M. HARRELL II, AND W. VAN ASSCHE, On the asymptotic distribution of eigenvalues of banded matrices, Const. Approx., 4 (1988), pp. 403-417.
-
(1988)
Const. Approx.
, vol.4
, pp. 403-417
-
-
Geronimo, J.S.1
Harrell E.M. II2
Van Assche, W.3
-
10
-
-
84968481464
-
Wavelets in wandering subspaces
-
T. N. T. GOODMAN, S. L. LEE, AND W. S. TANG, Wavelets in wandering subspaces, Trans. Amer. Math. Soc., 338 (1993), pp. 639-654.
-
(1993)
Trans. Amer. Math. Soc.
, vol.338
, pp. 639-654
-
-
Goodman, T.N.T.1
Lee, S.L.2
Tang, W.S.3
-
12
-
-
0000629355
-
Multiresolution analyses and fractal functions
-
D. P. HARDIN, B. KESSLER, AND P. R. MASSOPUST, Multiresolution analyses and fractal functions, J. Approx. Theory, 71 (1992), pp. 104-120.
-
(1992)
J. Approx. Theory
, vol.71
, pp. 104-120
-
-
Hardin, D.P.1
Kessler, B.2
Massopust, P.R.3
-
13
-
-
0028495847
-
Multi-resolution analysis of multiplicity d: Application to dyadic interpolation
-
L. HERVÈ, Multi-resolution analysis of multiplicity d: Application to dyadic interpolation, Comput. Harmonic Anal., 1 (1994), pp. 299-315.
-
(1994)
Comput. Harmonic Anal.
, vol.1
, pp. 299-315
-
-
Hervè, L.1
-
14
-
-
0002888350
-
Using the refinement equation for the construction of pre-wavelets II: Powers of two
-
P. J. Laurent, A. le Méhauté, and L. L. Shumaker, eds., Academic Press, New York
-
R. JIA AND C. A. MICCHELLI, Using the refinement equation for the construction of pre-wavelets II: Powers of two, in Curves and Surfaces, P. J. Laurent, A. le Méhauté, and L. L. Shumaker, eds., Academic Press, New York, 1991, pp. 209-246.
-
(1991)
Curves and Surfaces
, pp. 209-246
-
-
Jia, R.1
Micchelli, C.A.2
-
15
-
-
84971120744
-
Multiresolution and wavelets
-
R. JIA AND Z. SHEN, Multiresolution and wavelets, Proc. Edinburgh Math. Soc., 37 (1994), pp. 271-300.
-
(1994)
Proc. Edinburgh Math. Soc.
, vol.37
, pp. 271-300
-
-
Jia, R.1
Shen, Z.2
-
16
-
-
0040568526
-
An algorithm for matrix extension and wavelet construction
-
to appear
-
W. LAWTON, S. L. LEE, AND Z. SHEN, An algorithm for matrix extension and wavelet construction, Math. Comp., to appear.
-
Math. Comp.
-
-
Lawton, W.1
Lee, S.L.2
Shen, Z.3
-
18
-
-
0040669755
-
Using the refinement equation for the construction of pre-wavelets VI: Shift invariant subspaces
-
C. MICCHELLI, Using the refinement equation for the construction of pre-wavelets VI: Shift invariant subspaces, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 356 (1992), pp. 213-222.
-
(1992)
NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci.
, vol.356
, pp. 213-222
-
-
Micchelli, C.1
-
20
-
-
51249178327
-
Factorization theorems of univariate splines on regular grids
-
A. RON, Factorization theorems of univariate splines on regular grids, Israel J. Math., 70 (1990), pp. 48-68.
-
(1990)
Israel J. Math.
, vol.70
, pp. 48-68
-
-
Ron, A.1
-
22
-
-
0029207792
-
Short wavelets and matrix dilation equations
-
G. STRANG AND V. STRELA, Short wavelets and matrix dilation equations, IEEE Trans. SP, 43 (1995), pp. 108-115.
-
(1995)
IEEE Trans. SP
, vol.43
, pp. 108-115
-
-
Strang, G.1
Strela, V.2
|